# SDR DL76G091905

- Difficulty date: December 2, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 49,830 hours, 7,222 cycles
- Engine: Ge CF680C2B6F
- Engine time: 42,953 hours, 7,391 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INTITIAL T/O ROLL LT ENG BLEED AND MESSAGE ILLUMINATED FWD TO MCO PLACARDED HPSOV IAW MEL 36-11-02. DISP GRANTED. FWD TO MCO PLACARDED HPSOV IAW MEL 36-11-04 AND LT ENGINE THRUST REVERSER DEACTIVATED IAW MEL 36-11-02 DISP DISP GRANTED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
